# SDR CA990310094

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 8D1437
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF REJECTED DUE TO LOW OIL PRESSURE WARNING LIGHT ON NR 2 ENGINE.  AIRCRAFT RETURNED TO GATE AND OIL WAS ADDED TO NR 2 ENGINE.  MAINTENANCE TROUBLESHOT ENGINE AND THE FOLLOWING WAS ACCOMPLISHED:  P2.5/P3 SWITCHING VALVE CLEANED, CENTRIFUGAL BREATHER OIL SEAL REPLACED, OIL PRESSURE CHECK VALVE ASSEMBLY, AND OIL PRESSURE REGULATING VALVE REPLACED, AND OIL PRESSURE SWITCH REPLACED.  SYSTEM CHECKED SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
